| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that the zxt225 22.0 intraocular lens (iol) was explanted due to patient experiencing starbursts and poor vision.The patient's primary complaint is dysphotopsia at night time.The prescribed glasses did not resolve the glare and starbursts.There was no incision enlargement or no vitrectomy required.Additionally, no femto or ora (ocular response analyzer) was used.The patient's left eye is dominant.Refraction is plano +0.50 x 165 add +1.50.The physician noted that there was no product quality or patient anatomy issue.The explanted zxt225 lens was replaced with a zct225 22.5 diopter iol.Through follow-up it was learned that the patient is now happy with only the left eye symphony exchange.Patient does not want or need to have his right symphony lens exchanged.Patient now has a minimonovision for intermediate and improved night time dysphotopsia.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the device was not returned to the manufacturer for evaluation.Device inspection could not be performed, therefore the reported complaint could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.